# SDR WRLA2006020

- Difficulty date: July 9, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- Engine: Ge CF650C2
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 CHECK, FOUND CORROSION IN LT MAIN GEAR WHEEL WELL AFT PRESSURE BULKHEAD, STA 1521, VERTICAL STIFFENER LOWER SUPPORT WEB AND ASSOCIATED ANGLES.  REMOVED CORROSION AND REPLACED STIFFENER, WEB, AND ANGLES PER SRM PROCEDURES.
